# SDR MWEA011338

- Difficulty date: September 25, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 35,990 hours, 40,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 99225134
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY SPOT OF CORROSION INSIDE RIGHT SLAT NR 2 JUST INBOARD OF THE SLAT DRIVE TRACK, APPROXIMATELY STATION XOS 240.  FABRICATED AND INSTALLED END BRACKET AND REMOVED AND REPLACED NEW SPAR INBOARD SECTION.
